# SDR QXEA2021062300311

- Difficulty date: June 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 8,599 hours, 5,247 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURRING FUEL QUANTITY HARNESS ROUTING INSPECTION FOUND INCORRECT ROUTING UNDER PANEL 195 AL. REROUTED GROUND SPOILER CONT MDL HARNESS SO THAT IT RAN SEPRATE FROM FQIS HARNESS TO COMPLY WITH INSPECTION CRITERIA IN E175 AMM 28-41-00-210-801-A.
